# SDR V2JA20100409001

- Difficulty date: April 9, 2010
- Submitted: April 17, 2010
- Operation: Air carrier
- Aircraft: N156SL
- Make and model: Piagio P180
- Aircraft serial: 1115
- Aircraft time: 3,885 hours, 3,909 cycles
- Engine: Pwa PT6A66
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: S, P
- Precautionary procedure: A

## Discrepancy

DESCENDING TO FL310 HAD ADC 1 FAIL, WHICH RESULTED IN LOSS OF AIRSPEED INDICATION ON PILOT SIDE.  ADC NR2 FAILED WHICH RESULTED IN LOSS OF AIRSPEED AND ALTITUDE ON PILOT AND COPILOT SIDES.  AIRSPEED AND ALTITUDE INFORMATION WAS STILL AVAILABLE ON STANDBY.  EMERGENCY DECLARED.  DIVERTED, LANDED WITH NO INCIDENT.
